Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

How can i get relief from knee pain ?

i have pain in knee last ten days my age is 52 .sex f.
Asked On : Tue, 16 Aug 2011
Answers:  2 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
welcome to hcm,
your knee pain may perhaps be uric acid,and you should arrange a lab check for complete blood w/r to uric acid value,esr..urine complete w/r hp calciam oxalate,calciam phosphate,rbc,pus cell,epithiall cell. for the time being you should ONE TABLET OF SINFLEX 550 MG ICI MAKE, WITH ONE TABLET OF NEVERAMIN OF TAKEDA JAPAN,THE MEDICATIN MAY BE TAKEN FOR TWO WEEK.MESSAGE OF OLIVE OIL ON THE EFFECTED PART,YOU WILL FEEL GREAT COMFORT WITHIN FEW DAYS.
Answered: Tue, 16 Aug 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
You might have some jerk on the knee causing pain or some osteoartheritic changes taking place.
Take analgesic and hot fomentation.
Give rest to the knee.
Do patellar exercise,
If pain persisted then consult orthopedic.
Ok and bye.
Answered: Tue, 16 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor